# SDR CA140526009

- Difficulty date: May 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 40,470 hours
- Propeller: Hamstd 14SF23
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13NROAD
- Condition: Unsecure
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT EXPERIENCED HEAVY VIBRATION, AND MANAGED TO LAND SAFELY AT DEPARTURE AIRPORT.  ON THE GROUND, MAINTENANCE FOUND THAT LT PROPELLER BLADE WAS IN A ZERO PITCH ANGLE WHEN ALL THE OTHER WERE IN FEATHER.  AFTER DISSASSEMBLY, THE PROPELLER BLADE PIN WAS FOUND IN THE BOTTOM OF THE HUB.  THE SET SCREW THAT SECURES THE PIN WAS STILL IN PLACE, BUT IT SOMEHOW CAME LOOSE AND ALLOWED THE PIN TO SLIDE OUT.  WE ARE CURRENTLY IN COMMUNICATION WITH THE O/H FACILITY IN ORDER TO OBTAIN FURTHER DETAILS.
